Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the Müntz rational approximation rate

Author: S. P. Zhou
Journal: Proc. Amer. Math. Soc. 121 (1994), 179-183
MSC: Primary 41A20; Secondary 41A25
MathSciNet review: 1204388
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The present paper constructs a counterexample to show that a conjecture of Newman concerning rational approximation rate of arbitrary Markov system is generally not true.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A20, 41A25

Retrieve articles in all journals with MSC: 41A20, 41A25

Additional Information

PII: S 0002-9939(1994)1204388-0
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia